Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Porous Media
Factor de Impacto: 1.49 Factor de Impacto de 5 años: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimir: 1091-028X
ISSN En Línea: 1934-0508

Volumes:
Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v8.i2.30
pages 125-148

Analytical Solutions and Estimates for Microlevel Flows

F. G. Avkhadiev
Institute of Mathematics and Mechanics, Kazan University, Kazan, Russia
Anvar R. Kacimov
Department of Soil and Water Sciences, Sultan Qaboos University, P.O. Box 34, Al-Khod 123, Sultanate of Oman

SINOPSIS

Steady, two-dimensional, viscous, fully developed, laminar flows are studied by the methods of isoperimetric estimations, complex analysis, and asymptotic approximations. The Carman-Kozeny averaging of velocity over the cross-sectional area of a tube is shown to become meaningless for some fractures deviating from "normal" convex shapes. Permeability of constituting tubes is estimated from above and below using a novel characteristic, the momentum of the flow domain about its boundary. Poiseuille-type flows in double-connected and misconnected domains are discussed. Longitudinal and transversal flows through a nonplanar zigzag fracture composed of annular segments are studied by an asymptotic solution of the Poisson equation and an exact solution of the Navier-Stokes equation, correspondingly. The lubrication theory approximation is compared with the case of a nonparabolic velocity profile within the fracture. The influence of tortuosity on permeability is established by calculation of the flux ratio through curved and planar fractures. For the Stokes approximation, a double-periodic combination of plane fractures and circular enlargements is studied using the Rayleigh solution and its generalization. A two-dimensional Darcian flow through a system with regular square occlusions is studied and kinematic channeling is quantified by the travel time along the fastest streamline.


Articles with similar content:

Stokes Problem of the Flow Around a Rectangular Plate
International Journal of Fluid Mechanics Research, Vol.29, 2002, issue 5
O. M. Horovyi, A. M. Gomilko
NUMERICAL STUDY OF NON-DARCY NATURAL CONVECTION FROM TWO DISCRETE HEAT SOURCES IN A VERTICAL ANNULUS
Journal of Porous Media, Vol.17, 2014, issue 5
Sankar M, Bongsoo Jang, Younghae Do
NUMERICAL STUDY OF SQUEEZE FILM LUBRICATION BETWEEN POROUS AND ROUGH RECTANGULAR PLATES
Journal of Porous Media, Vol.16, 2013, issue 3
N. Murulidhara, Ramesh B. Kudenatti, H.P. Patil
The Reflection Principle in Two-Dimensional Boundary-Value Problems for the Helmholtz Equation
International Journal of Fluid Mechanics Research, Vol.26, 1999, issue 5-6
Ye. V. Lobova, Victor T. Grinchenko, A. M. Gomilko
MULTIREGION CONJUGATE HEAT TRANSFER
Hybrid Methods in Engineering, Vol.1, 1999, issue 2
Shmuel Olek